# SDR CA120213002

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 288 hours
- Engine: Hnywl TFE73140AR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 30607604
- Condition: Malfunctioned
- Location: Fuel
- Part time: 301 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED THAT THEY HAD THE LT & RT CHECK EDS, CAS MESSAGE COME ON DURING TAXI.  MAINTENANCE DOWNLOADED BOTH ENGINE COMPUTERS AND FOUND THAT BOTH ENGINES LOGGED AN UNCOMMANDED SHUTDOWN AT DIFFERENT TIMES DURING THE TAXI.  THE CREW DID NOT NOTICE ANYTHING ODD WITH ENGINE INDICATIONS AT THE TIME OF THE EVENT. ON A RECOMMENDATION FROM MFG FIELD SERVICE REP, WE CHECKED THE FUEL PUMP OUTPUT PRESSURES ON BOTH ENGINES AND FOUND THAT THE PRESSURES CAME UP RIGHT AWAY TO THE BOTTOM END OF THE TOLERANCE, STABILIZED FOR A SECOND AND THEN CONTINUED UP TO OPERATING PRESSURES.  BASED ON THE INFORMATION, MFG RECOMMENDED THAT WE REPLACE BOTH ENGINE DRIVEN FUEL PUMPS.
